Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 147, Number 2

All articles in this issue are freely accessible.

On the upper and lower class for stationary Gaussian processes
Tunekiti Sirao and Hisao Watanabe.
Trans. Amer. Math. Soc. 147 (1970), 301-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256455
Semigroups of right quotients of topological semigroups
Hanns Joachim Weinert.
Trans. Amer. Math. Soc. 147 (1970), 333-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252551
Approximate point spectrum of a weighted shift
William C. Ridge.
Trans. Amer. Math. Soc. 147 (1970), 349-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254635
On a second order nonlinear oscillation problem
C. V. Coffman and J. S. W. Wong.
Trans. Amer. Math. Soc. 147 (1970), 357-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257473
Structures determined by prime ideals of rings of functions
Richard G. Montgomery.
Trans. Amer. Math. Soc. 147 (1970), 367-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256174
Slices in transformation groups
Larry M. King.
Trans. Amer. Math. Soc. 147 (1970), 381-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256372
Concerning arcwise connectedness and the existence of simple closed curves in plane continua
Charles L. Hagopian.
Trans. Amer. Math. Soc. 147 (1970), 389-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254823
Conjugate functions for Laguerre expansions
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 147 (1970), 403-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252945
Mean convergence of Hermite and Laguerre series. I
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 147 (1970), 419-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256051
Mean convergence of Hermite and Laguerre series. II
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 147 (1970), 433-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256051
Completely regular mappings with locally compact fiber
Stephen B. Seidman.
Trans. Amer. Math. Soc. 147 (1970), 461-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254819
Generalized stochastic integrals and equations
Donald A. Dawson.
Trans. Amer. Math. Soc. 147 (1970), 473-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261719
Positive harmonic functions on Lipschitz domains
Richard A. Hunt and Richard L. Wheeden.
Trans. Amer. Math. Soc. 147 (1970), 507-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274787
On the isometric immersions in Euclidean space of manifolds with nonnegative sectional curvatures. II
Philip Hartman.
Trans. Amer. Math. Soc. 147 (1970), 529-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262981
$P$-uniform convergence and a vector-valued strong law of large numbers
Anatole Beck and Daniel P. Giesy.
Trans. Amer. Math. Soc. 147 (1970), 541-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263123
The decomposition of $3$-manifolds with several boundary components.
Jonathan L. Gross.
Trans. Amer. Math. Soc. 147 (1970), 561-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258047
Completions in abstract homotopy theory
Alex Heller.
Trans. Amer. Math. Soc. 147 (1970), 573-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258029